Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 08:51:11 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 621379
  • Total Topics: 46816
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: The Heat!!!  (Read 1281 times)

0 Members and 1 Guest are viewing this topic.

Offline mskandy01

  • Member
  • Posts: 7
The Heat!!!
« on: July 12, 2012, 07:37:12 PM »
Hi, I'm having problems with these heat waves are what I call them. I get them everyday and I wanted to know if anybody else has ever dealt with them and if so any good advise please.
Also, I would like to thank you for reading and everyone's experiences has helped me in some way each day. Thanx, again because sometimes I do feel alone majority of the times.

Offline Ann

  • Administrator
  • Member
  • Posts: 27,949
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: The Heat!!!
« Reply #1 on: July 13, 2012, 04:40:07 AM »
Hi Ms Kandy, welcome to the forums.

I take it you're talking about body heat and not the weather? If I'm right and you're talking about body heat, that sounds like menopause. How old are you?

I've heard anecdotal reports that having hiv can make some woman go through menopause earlier than usual, but I've never found any studies to back it up.

Are your periods still regular? How long have the hot flushes been going on?

You should discuss this with your doctor. There are tests he or she can run that will look at certain hormones and the results will determine whether or not it's menopause you're dealing with.

Are you on any meds? If so, which ones? Sometimes certain meds can cause hot flushes.

Hugs,
Ann
xxx
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline mskandy01

  • Member
  • Posts: 7
Re: The Heat!!!
« Reply #2 on: July 13, 2012, 09:02:18 AM »
Thanx, and I will be 27  in a few weeks. I started having them before the meds and and still have them with the meds.
Truvada, Norvir & Prezista
I'm also an anemia so now my  periods are more painful because I don't have a whole lot of blood to help push thru. My last monthly hurt so bad I was in the bed for 2days  because it hurt to move.

Thanx,

Offline TabooPrincess

  • Member
  • Posts: 269
Re: The Heat!!!
« Reply #3 on: July 14, 2012, 02:23:07 PM »
I think you need a full examination - I'm certain that anaemia wouldn't create this level of problems with your periods.  I've had anaemia before after losing a lot of blood in an operation and my periods actually became very light for a time
09/ 2008 - Seroconversion
11/2008 - Tested pos, cd4 640 vl 25400
12/2008 - cd4 794 vl 27798, 35%
03/2009 - cd4 844 vl 68846, 35%
06/2009 - cd4 476 vl 49151, 33% (pregnancy confirmed)
08/2009 - cd4 464 vl 54662, 32%
Started meds for pregnancy (Kaletra, AZT, Viread)
09/2009 - cd4 841 vl 3213, 42%
10/2009 - cd4 860 vl 1088, 41%
11/2009 - cd4 771 vl 563, 38%
12/2009 - cd4 885 vl 151 42%
Discontinued meds after baby born
02/2010 - cd4 841 vl 63781, 38%
05/2010 - cd4 1080 vl 113000, 39%
08/2010 - cd4 770 vl 109242
12/2010 - cd4 642 vl 111000, 34%
06/2011 - cd4 450 vl 222000, 33%
11/2011 - cd4 419 vl 212000, 24%
03/2012 - cd4 280 vl 118000, 26% (repeated Cd4 at 360)
05/2012 -cd4 360 vl 99,190
10/2012 Atripla, cd4 690, vl 80
12/2012 Darunavir, norvir, truvada, Cd4 680, vl u/d
07/2013 cd4 750,ud

Offline anniebc

  • Member
  • Posts: 5,898
  • AM member since 2003
Re: The Heat!!!
« Reply #4 on: July 14, 2012, 05:42:57 PM »
Hi Ms Kandy

The only thing I can suggest at the moment is to have your hormone levels checked out, just go and talk to yor doctor.

As for the period problem, when you talk to your Doctor and ask about a D & C (dilation and curettage), sometimes a good clean out can do wonders for irregulate or problem periods...just a thought.

Jan
-----------------------------------------------------------------------
Never knock on deaths door..ring the bell and run..he really hates that.

Offline Ann

  • Administrator
  • Member
  • Posts: 27,949
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: The Heat!!!
« Reply #5 on: July 15, 2012, 07:31:33 AM »
Are your periods heavy as well as painful?

It does sound like you need a complete pelvic and hormone check-up. There are several things that can be going on here - endometriosis is one of them. I've had that in the past and it is treatable.

If you don't already have a GYN doctor (gynecologist), you need to get one. Ask your hiv doctor if he or she can refer you to a reputable GYN who has experience in treating women with hiv.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.